# SDR SWAA2024012343276

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 47,609 hours, 29,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 AND 13 RIGHT SIDE EMERGENCY LIGHTS INOP<[01] R&R POWER SUPPLY AT THE RIGHT CABIN EMERGENCY EXIT. OP CHECK GOOD.
